I have just taken my 5th pristiq 50mg dose and I am still feeling sweaty and nauseous. I also have slept A LOT since taking this drug.
How long do the initial side effects of pristiq last?
- 28 Dec 2009 by newatmeds:(
- 21 February 2010
- pristiq, depression, anxiety, side effect
Added 28 Dec 2009:
I also feel shaky and even a bit more anxious. Is that possible? I am starting a new job on Monday and I am really nervous and scared
This is common in Pristiq feeling sweety.
Common side effects of Pristiq (when taken at the recommended dose of 50 mg per day) included:
•Nausea -- in up to 22 percent of people
•Dizziness -- up to 13 percent
•Dry mouth -- up to 11 percent
•Diarrhea -- up to 11 percent
•Increased sweating -- up to 10 percent.
It takes about 14 days to get in your system. I think by then maybe the sweating will cese. If not contact your physician.
As for your new job, congraduations, do not confuse your job with side effects of your medication. Go in there, learn and do the job and when you get home then worry about the side effects.I have learned this tecnique years ago when I had seen something and I would want to cry but I could not because with my job it was considered unprofessional. I would wait till I got home and then I could cry or whatever. Sounds hard but if you want to keep your job you have to do this.
I wish you the best.
I started Pristiq a week ago after a month of Prozac. The first 3 or 4 times I took it I had terrible drenching night sweats, but hasn't been as bad for the last couple nights. Hopefully they won't return!
hi, maybe i was lucky i didn't have one side effect when i started pristiq i've been on it probably a year now and i didn't feel the effect of the medication for at least 3 weeks. although i was in a very bad depression at the time. i just had a minor break down and was on other med's ablify and ativan, i don't take the ablify anymore but still am on the pristiq and ativan and feeling alot, better at this time with therapy. hope you feel better soon and can go to work have you tried ematrol (not sure of the spelling) otc for nausea call and ask your doctor, i don't believe it interacts with's pristiq but if you are on other meds it may.missy
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Nov 2010 • 2 answers
Updated 8 Aug 2018 • 3 answers
Updated 19 Jul 2017 • 1 answer
Updated 28 Jul 2018 • 1 answer
Updated 20 Nov 2018 • 1 answer